# SDR UIEA2023061600645

- Difficulty date: June 21, 2023
- Submitted: June 22, 2023
- Operation: Air carrier
- Aircraft: N406KZ
- Make and model: Boeing 747-4KZF
- Aircraft serial: 36133
- Aircraft time: 52,694 hours, 10,132 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Longeron
- Part number: 65B15034U26
- Part serial: NSN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

1EA CRACK WAS FOUND RH STA 1480 LONGERON EXTENSION FTG RADIUS AREA APPROX 3/8"( FUS STA 1480 RH STR 32R TO STR 33R LONGERON EXTENSION FTG REPLACED AND INSTALLED IAW EO 4453A818 PART 4 . NO FURTHER DEFECTS NOTED )
